# SDR CA130717008

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE STARTER FAILS TO CUT OFF AFTER ENGINE START.  THE NR 1 GENERATOR OVERHEAT RESULTED AND CAUSED SOME SMOKE.  NR 1 BUSS CONTACTOR 2431-K1 SWAPPED WITH APU GEN RELAY AND NR 1 STARTER GEN REPLACED. EGR C/O AND FOUND SERVICEABLE.
